Alert archive / Florida / Flash Flood Warnings in 2020
Flash Flood Warning 34, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Nov 9, 2020, 4:02 AM EST for Palm Beach County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 9, 2020, 4:02 AM EST (09:02 UTC)
- Expired
- Nov 9, 2020, 6:46 AM EST
- In force
- 3 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 141 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 9.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 241 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
910
WGUS52 KMFL 090902
FFWMFL
FLC099-091200-
/O.NEW.KMFL.FF.W.0034.201109T0902Z-201109T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
402 AM EST Mon Nov 9 2020
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
Northeastern Palm Beach County in southeastern Florida...
* Until 700 AM EST.
* At 402 AM EST, Doppler radar indicated a heavy rain band
developing over the Atlantic waters of Palm Beach County moving
westward into the northeast metro areas of Palm Beach County.
Rainfall amounts of 2 to 3 inches have fallen from early rain
bands overnight. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Lake
Worth, Riviera Beach, Palm Beach, Tequesta, Juno Beach,
Greenacres, Royal Palm Beach, Palm Springs, North Palm Beach,
Lantana, Lake Park, Atlantis, Haverhill, Cloud Lake, The Acreage
and North County Airport.
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area with this heavy rainfall band.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 2697 8001 2657 8001 2660 8038 2696 8039
2696 8014 2697 8014
FLASH FLOOD...RADAR INDICATED
$$
BAXTER2 follow-up statements
012
WGUS72 KMFL 091027
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
527 AM EST Mon Nov 9 2020
FLC099-091200-
/O.CON.KMFL.FF.W.0034.000000T0000Z-201109T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
527 AM EST Mon Nov 9 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING
FOR NORTHEASTERN PALM BEACH COUNTY...
At 527 AM EST, Doppler radar indicated that the heavy rain band has
dissipated over the area, but there are reports from the media that
flooding is occurring in West Palm Beach. This flooding will take
some time to dissipate. Between 2 and 4 inches of rain have fallen
over this area from the heavy rain band. Therefore, The Flash Flood
Warning remain in effect.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Lake
Worth, Riviera Beach, Palm Beach, Tequesta, Juno Beach,
Greenacres, Royal Palm Beach, Palm Springs, North Palm Beach,
Lantana, Lake Park, Atlantis, Haverhill, Cloud Lake, The Acreage
and North County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 2697 8001 2657 8001 2660 8038 2696 8039
2696 8014 2697 8014
FLASH FLOOD...RADAR INDICATED
$$
BAXTER900
WGUS72 KMFL 091146
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
646 AM EST Mon Nov 9 2020
FLC099-091156-
/O.CAN.KMFL.FF.W.0034.000000T0000Z-201109T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
646 AM EST Mon Nov 9 2020
...FLASH FLOOD WARNING FOR NORTHEASTERN PALM BEACH COUNTY HAS BEEN
REPLACED WITH A FLOOD WARNING...
LAT...LON 2697 8001 2657 8001 2660 8038 2696 8039
2696 8014 2697 8014
$$
KELLYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Nov 9, 2:03 AM EST, 1 hour 59 minutes earlier.
Area forecast discussion, Nov 9, 2:03 AM EST, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Miami FL
203 AM EST Mon Nov 9 2020
.SHORT TERM...
Tropical Storm Eta will continue to move west of South Florida
through the day today. Winds will gradually decrease through the
morning or Afternoon from east to west. That said, as the storm
moves west, tropical moisture from both the caribbean and Atlantic
will continue leading to a very good chance of showers/storms. Soils
are already extremely saturated across the region and with
additional bands of rainfall producing tropical rates will lead to
additional flooding concerns. Because of this WPC has a range of
categories for excessive rainfall with the greatest threat residing
over parts of the Atlantic metro (more specifically Broward County).
Needless to say flood products will continue through the short term.
SRH values are also elevated being firmly within the NE quadrant and
with the storm relatively close we'll continue to monitor a weak
tornado threat, especially if we happen to get a few breaks in the
clouds leading to some slightly higher instability.
Breezy conditions will continue through Tuesday along with periods
of showers and thunderstorms...again due to continued high quality
moisture return on the eastern side of Eta. Increased clouds and
rain should keep temperatures around average through the short term.
.LONG TERM...
Wednesday through Sunday...
By Wednesday, Tropical Storm Eta is forecasted to meander about
the eastern Gulf of Mexico. It will remain close enough to the
region to allow for a south to southeasterly wind flow to remain
in place. This will help usher in deep tropical moisture and allow
for increased chances of showers and thunderstorms. The potential
for additional flooding will be in place as some of the stronger
showers and thunderstorms could still contain heavy downpours.
The latest computer model guidance remains in disagreement for the
middle of the week as far as the track of Eta is concerned. The
GFS wants to basically stall out the system off of the west coast
of central Florida while the ECMWF shows a weakening system
phasing with a mid latitude trough which pulls the system towards
the northern Gulf Coast. With the potential for the system to
stall out to the north, there could be enough moisture remaining
over the area to support chances of showers and thunderstorms
during this time frame. By the end of the week, both of the GFS
and the ECMWF start to trend towards a drier air mass moving into
the region as high pressure brings more of an easterly flow back
to the area. This would help to lower the shower and thunderstorm
chances for the end of the week and into the upcoming weekend.
&&
.AVIATION(06Z TAFS)...
Tropical Storm Eta will move across the far southern tip of Florida
and the Florida Key overnight into Monday. MVFR flying conditions
will prevail with bands of showers and thunderstorms rotating around
the center. A strong easterly flow will continue overnight with wind
speeds 20 to 30 KTS with higher gusts. Some IFR or even LIFR
conditions and winds of 30 to 40 KTs with higher gusts can be
expected in and near the heavier showers and thunderstorms. As the
center moves off to the west on Monday, winds will veer to the east-
southeast with a slow decrease in speeds.
&&
.MARINE...
Tropical Storm Eta will continue to move westward across Florida Bay
this morning and into the south central Gulf of Mexico through
midweek. Tropical storm conditions will be possible across all
waters through the morning with some gradual improvement over Lake
Okeechobee and the Atlantic by midday, if not soon. The Gulf waters
will hold onto the tropical storm conditions the longest, which may
last through this evening. Poor marine conditions will likely remain
across the Gulf and Atlantic waters as pressure gradient remains
tight between a high off the east coast and Tropical Storm Eta.
&&
.HYDROLOGY...
Given ongoing flooding, saturated soils, and continued rainfall
hydro impacts should continue today, especially for the east
coast metro areas. Additional rain amounts of 2 to 4 inches are
anticipated today, with locally higher amounts still possible. For
this reason the Flood Watch will remain in effect through at
least Tuesday evening.
&&
.BEACHES...
Hazardous swimming conditions will linger across both Gulf and
Atlantic beaches today as rough seas remain in the wake of Tropical
Storm Eta.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 84 78 85 78 / 90 70 60 50
West Kendall 84 78 85 77 / 90 70 60 50
Opa-Locka 84 78 85 77 / 90 60 60 50
Homestead 84 78 85 78 / 90 70 60 50
Fort Lauderdale 84 79 85 79 / 90 60 60 50
N Ft Lauderdale 83 78 84 77 / 90 60 60 50
Pembroke Pines 85 78 86 78 / 90 60 60 50
West Palm Beach 84 77 84 77 / 80 60 60 50
Boca Raton 85 78 86 78 / 90 60 60 50
Naples 84 76 86 76 / 90 50 60 40
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Tuesday evening for FLZ063-066>075-168-
172>174.
Hurricane Watch for FLZ069-073>075-173-174.
Tropical Storm Warning for FLZ063-066>075-168-172>174.
High Rip Current Risk through Wednesday evening for FLZ168-172-
173.
Coastal Flood Advisory until 1 AM EST Tuesday for FLZ168-172-173.
AM...Hurricane Watch for AMZ630-651-671.
Tropical Storm Warning for AMZ610-630-650-651-670-671.
GM...Hurricane Watch for GMZ656-657-676.
Tropical Storm Warning for GMZ656-657-676.
&&
Today through Tuesday and Beaches/Marine...Frye
Tuesday Night through Sunday and Hydrology...CWC/SPM
Aviation...NWS Austin/San Antonio TXHazardous weather outlook, Nov 8, 5:29 AM EST, 22 hours 33 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 529 AM EST Sun Nov 8 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 082230- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 529 AM EST Sun Nov 8 2020 ...TROPICAL STORM WARNINGS IN EFFECT FOR ALL OF SOUTH FLORIDA... ...HURRICANE WATCHES IN EFFECT FOR PORTIONS OF SOUTH FLORIDA... ...STORM SURGE WATCHES IN EFFECT FOR PORTIONS OF SOUTH FLORIDA... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT See weather.gov/srh/tropical?office=mfl#hti .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY See weather.gov/srh/tropical?office=mfl#hti .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through early next week. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, Nov 9, 2:22 AM EST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
222 AM EST MON NOV 09 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM FLASH FLOOD 1 E FORT LAUDERDALE 26.12N 80.14W
11/08/2020 BROWARD FL SOCIAL MEDIA
CITY OF FORT LAUDERDALE NEWS REPORTED SIGNIFICANT
FLOODING WITHIN THE RIVER WALK CENTER GARAGE.
&&
EVENT NUMBER MFL2000235
BHATTISpecial weather statement, Nov 9, 2:34 AM EST, 1 hour 28 minutes before
Special Weather Statement National Weather Service Miami FL 234 AM EST Mon Nov 9 2020 FLZ066-067-070>072-090815- Inland Broward County FL-Hendry FL-Inland Collier County FL- Metro Broward County FL-Inland Palm Beach County FL- 234 AM EST Mon Nov 9 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLLIER... SOUTHEASTERN HENDRY...BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES UNTIL 315 AM EST... * At 234 AM EST, National Weather Service meteorologists were tracking a gusty shower over Mile Marker 30 On Alligator Alley, or 14 miles west of Davie, moving northwest at 50 mph. * Funnel clouds possible with this shower. * Locations impacted include... Weston, Mile Marker 30 On Alligator Alley, Holey Land Wildlife Refuge, Big Cypress Seminole Reservation, Intersection Alligator Alley And Miami Canal, Rotenberger Wildlife Refuge, East Toll Gate On Alligator Alley, Intersection I-75 And U.S. 27, Miccosukee Service Plaza, Miccosukee Indian Reservation and West Broward Rec. Area On Alligator Alley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this shower, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Funnel clouds occasionally touch down and produce tornadoes or waterspouts. Move indoors and stay away from windows. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2616 8036 2601 8050 2625 8107 2660 8072 TIME...MOT...LOC 0734Z 125DEG 43KT 2613 8053 Weinman
Special weather statement, Nov 9, 2:53 AM EST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Miami FL
253 AM EST Mon Nov 9 2020
FLZ067-068-168-090845-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
253 AM EST Mon Nov 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 345 AM EST...
* At 253 AM EST, National Weather Service meteorologists were
tracking a gusty shower over Lake Park, or over Riviera Beach,
moving west at 40 mph.
* Funnel clouds possible with this shower.
* Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Palm
Beach, Juno Beach, Royal Palm Beach, North Palm Beach, Lake Park,
Port Of Palm Beach, North County Airport, Schall Circle, Juno
Ridge, The Acreage, Downtown West Palm Beach, Loxahatchee Groves,
Mangonia Park, Lakeside Green, Philo Farms and Limestone Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this shower, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2690 8003 2670 8003 2677 8046 2696 8040
2696 8018
TIME...MOT...LOC 0753Z 105DEG 35KT 2681 8007
WeinmanLocal storm report, Nov 9, 3:01 AM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
301 AM EST MON NOV 09 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 AM TROPICAL STORM 2 WNW EAST NAPLES 26.15N 81.77W
11/09/2020 COLLIER FL BROADCAST MEDIA
WZVN'S WEATHERBUG STATION AT NAPLES AIRPORT RECORDED A
WIND GUST OF 66 MPH (57 KT) ASSOCIATED WITH TROPICAL
STORM ETA.
&&
EVENT NUMBER MFL2000236
BHATTISpecial weather statement, Nov 9, 3:24 AM EST, 38 minutes before
Special Weather Statement National Weather Service Miami FL 324 AM EST Mon Nov 9 2020 FLZ067-068-168-090915- Coastal Palm Beach County FL-Inland Palm Beach County FL- Metro Palm Beach County FL- 324 AM EST Mon Nov 9 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 415 AM EST... * At 324 AM EST, National Weather Service meteorologists were tracking a gusty shower over Downtown West Palm Beach, or over Palm Beach, moving northwest at 30 mph. * Funnel clouds possible with this shower. * Locations impacted include... West Palm Beach, Palm Beach Gardens, Riviera Beach, Palm Beach, Royal Palm Beach, North Palm Beach, Lake Park, Haverhill, Cloud Lake, Palm Beach International Airport, Port Of Palm Beach, Golden Lakes, North County Airport, Loxahatchee Groves, Gun Club Estates, Schall Circle, Royal Palm Estates, Lake Belvedere Estates, The Acreage and Downtown West Palm Beach. PRECAUTIONARY/PREPAREDNESS ACTIONS... Although typically weak and short lived, a landfalling waterspout can cause property damage and serious injury. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2678 7996 2663 7998 2671 8036 2694 8025 TIME...MOT...LOC 0824Z 114DEG 24KT 2671 8002 Weinman
Local storm report, Nov 9, 3:58 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
358 AM EST MON NOV 09 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 AM FLOOD 1 E WEST PALM BEACH 26.71N 80.05W
11/09/2020 AMZ650 FL SOCIAL MEDIA
A WPBF 25 NEWS BROADCAST METEOROLOGIST REPORTED FLOODED
STREETS WITHIN DOWNTOWN WEST PALM BEACH.
&&
EVENT NUMBER MFL2000237
BHATTIThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 7:37 PM EST | Special Marine Warning | MFL | 53 min | |
| Nov 8, 7:44 PM EST | Flash Flood Warning | MFL | Broward, Palm Beach | 9 hr |
| Nov 8, 7:59 PM EST | Special Marine Warning | MFL | 91 min | |
| Nov 8, 8:47 PM EST | Special Weather Statement | MFL | Broward | 43 min |
| Nov 8, 9:35 PM EST | Special Marine Warning | MFL | 85 min | |
| Nov 8, 10:08 PM EST | Flash Flood Warning | MFL | Miami-Dade | 4 hr |
| Nov 8, 10:48 PM EST | Areal Flood Warning | MFL | Palm Beach | 16 min |
| Nov 8, 10:59 PM EST | Special Weather Statement | MFL | Broward | 46 min |
| Nov 8, 11:01 PM EST | Special Marine Warning | MFL | 89 min | |
| Nov 8, 11:04 PM EST | Flash Flood Warning | MFL | Palm Beach | 3 hr |
| Nov 8, 11:56 PM EST | Special Marine Warning | MFL | 2 hr | |
| Nov 9, 12:05 AM EST | Special Marine Warning | MFL | 85 min | |
| Nov 9, 12:14 AM EST | Special Weather Statement | MFL | Palm Beach | 46 min |
| Nov 9, 12:47 AM EST | Flash Flood Warning | MFL | Broward, Miami-Dade | 4 hr |
| Nov 9, 1:00 AM EST | Special Weather Statement | MFL | Palm Beach | 45 min |
| Nov 9, 1:15 AM EST | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Nov 9, 1:31 AM EST | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Nov 9, 2:34 AM EST | Special Weather Statement | MFL | Broward | 41 min |
| Nov 9, 2:53 AM EST | Special Weather Statement | MFL | Palm Beach | 52 min |
| Nov 9, 3:24 AM EST | Special Weather Statement | MFL | Palm Beach | 51 min |
| Nov 9, 3:41 AM EST | Areal Flood Advisory | MFL | Collier, Hendry | 7 hr |
| Nov 9, 3:44 AM EST | Special Marine Warning | MFL | 91 min | |
| Nov 9, 4:20 AM EST | Special Weather Statement | MFL | Palm Beach | 40 min |
| Nov 9, 4:42 AM EST | Flash Flood Warning | MFL | Broward, Miami-Dade | 10 hr |
| Nov 9, 4:46 AM EST | Special Weather Statement | MFL | Monroe | 44 min |
| Nov 9, 5:18 AM EST | Flash Flood Warning | MFL | Broward, Miami-Dade | 3 hr |
| Nov 9, 5:58 AM EST | Special Weather Statement | MFL | Collier | 47 min |
| Nov 9, 6:01 AM EST | Special Marine Warning | MFL | 119 min | |
| Nov 9, 6:46 AM EST | Areal Flood Warning | MFL | Palm Beach | 3 hr |
| Nov 9, 9:11 AM EST | Special Weather Statement | MFL | Broward | 49 min |
| Nov 9, 9:14 AM EST | Special Weather Statement | MFL | Monroe | 46 min |
| Nov 9, 9:53 AM EST | Small Craft Advisory | MFL | 69 hr | |
| Nov 9, 9:57 AM EST | Special Weather Statement | MFL | Collier, Hendry, Monroe | 93 min |
| Nov 9, 10:07 AM EST | High Surf Advisory | MFL | Palm Beach | 15 hr |
| Nov 9, 10:46 AM EST | Areal Flood Advisory | MFL | Collier, Hendry | 3 hr |
| Nov 9, 10:57 AM EST | Special Marine Warning | MFL | 32 min | |
| Nov 9, 11:27 AM EST | Special Weather Statement | MFL | Collier | 93 min |
| Nov 9, 2:46 PM EST | Areal Flood Warning | MFL | Broward, Miami-Dade, Palm Beach | 16 hr |
| Nov 9, 5:37 PM EST | Special Weather Statement | MFL | Hendry | 38 min |
Nearby
Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.